MathSciNet Relay Station
MathSciNet bibliographic data
MR2644427 11B25 (05B25)
Lin, Y.; Wolf, J. On subsets of $\Bbb F^n_q$ containing no $k$-term progressions. European J. Combin. 31 (2010), no. 5, 1398–1403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement